# SDR UF6A991020

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: 3085003001
- Condition: Failed
- Location: Cockpit
- Component: Korry
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YNG - FLT 5709 - UNABLE TO SELECT ANY OF THE POWER RATINGS PRIOR TO TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE MAXIMUM CONTINGENCY SWITCH.  SYSTEM OPS CHECKED GOOD.  (X)
